# SDR FDEA201110254644

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 314N3210117
- Part serial: 000229
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD CORE COWL INNER SKIN FWD OF MIDDLE LATCH GOUGED FOUND GOUGED AREA TO BE OUT OF LIMITS ON NR 2 ENG INBD CORE COWL IAW SRM 54-41-01, DETAIL III. ORIGINAL MATERIAL .040 GOUGED AREA DEPTH .030 INSTALLED REPAIR DOUBLER IAW EA F-7111-152653, POWERPLANT-COWLING-CORE COWL SKIN REPAIR.  MAJOR REPAIR.
